# SDR AALA20020985

- Difficulty date: July 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND RIGHT EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR RIGHT EXTERIOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECK NORMAL OPERATION.
